# SDR 99ZZZX3291

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Vhf Control
- Part number: KFS598
- Condition: Contaminated
- Location: Cockit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE GETS TRAPPED UNDER THE HEADER AND CAUSES A SHORT ON THE 180V DC LINE.  BURNS THE BOARD AND HEADER.
